# SDR 2017FA0000453

- Difficulty date: September 26, 2016
- Submitted: August 16, 2017
- Operation: General aviation
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Detached
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING ROLL,  THE NR 3 ENGINE SEPARATED COMPLETELY FROM THE FUSELAGE, AFTER THRUST REVERSE APPLICATION AND DEPLOYMENT.   THE ENGINE FELL TO THE RUNWAY.   THE ACFT HAD FLOWN 78 HOURS AND 48 CYCLES BEFORE THIS OCCURRENCE.
